# SDR SWIA201333356

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 24,212 hours, 20,286 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EXTENDED LANDING GEAR DURING ARRIVAL AND RIGHT MAIN GEAR SHOWED UNSAFE ASSOCIATED WITH A GEAR DISAGREE MESSAGE.  COMPLIED WITH QRH PROCEDURE AND GEAR EXTENDED AND INDICATED DOWN AND SAFE. (FLT 6534)  INTERROGATED PSEU NO FAULTS NOTED, CHECKED RT LANDLING GEAR PROX SENSORS FOR SECURITY AND GAP AND TIGHTENED CONNECTOR IAW AMM, ADJUSTED AUXILIARY DOWNLOCK ASSIST PIN TO PROPER TORQUE IAW AMM.  PERFORMED GEAR SWINGS AND EMERGENCY EXTENSIONS IAW AMM.  OPS CHECKED GOOD.
